RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1922–1924 (Mi de8873)  

Short Communications

Solutions of mixed problems for the equation of the filtration of a homogeneous fluid in a semi-infinite cracked-porous medium

A. M. Ametov

Ukhta Industrial Institute

Full text: PDF file (293 kB)

English version:
Differential Equations, 1995, 31:11, 1893–1895

Bibliographic databases:
UDC: 517.95
Received: 07.07.1993

Citation: A. M. Ametov, “Solutions of mixed problems for the equation of the filtration of a homogeneous fluid in a semi-infinite cracked-porous medium”, Differ. Uravn., 31:11 (1995), 1922–1924; Differ. Equ., 31:11 (1995), 1893–1895

Citation in format AMSBIB
\Bibitem{Ame95}
\by A.~M.~Ametov
\paper Solutions of mixed problems for the equation of the filtration of a homogeneous fluid in a semi-infinite cracked-porous medium
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1922--1924
\mathnet{http://mi.mathnet.ru/de8873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434896}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1893--1895


Linking options:
  • http://mi.mathnet.ru/eng/de8873
  • http://mi.mathnet.ru/eng/de/v31/i11/p1922

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019